RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lipkin, Arkadii Isaakovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:128
Abstract pages:269
Full texts:141
References:38
E-mail:

http://www.mathnet.ru/eng/person65023
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. A. I. Lipkin, “Does the phenomenon of ‘reduction of the wave function’ exist in measurements in quantum mechanics?”, UFN, 171:4 (2001),  437–441  mathnet; Phys. Usp., 44:4 (2001), 417–421
1979
2. A. I. Lipkin, “Analysis of the shape of ESR absorption line of liquid oxygen”, Dokl. Akad. Nauk SSSR, 247:5 (1979),  1123–1128  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019